# SDR COMA0670212

- Difficulty date: November 16, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 10,692 hours, 7,963 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318257
- Condition: Corroded
- Location: Pax Door
- Part time: 10,692 hours, 7,963 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR THRESHOLD MIDCAP EXTRUSION ANGLE CORRODED.  REPLACED ANGLE IAW SRM 51-41-02.
